# SDR SIMA20180403008

- Difficulty date: April 3, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 33,510 hours, 31,235 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CABLE DRUM SUPPORT BRACKET IS CRACKED. REMOVED AND REPLACED AFT CARGO DOOR CABLE DRUM SUPPORT BRACKET IAW SRM 51-40-02.
